# SDR 97ZZZX3781

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23M
- Make and model: Gulstm GIV
- Aircraft serial: 1022
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1159SCL20343
- Condition: Cracked
- Location: Mlg
- Part time: 2,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TIRE CHANGE INSPECTION, THREE CRACKS WERE FOUND IN KEYWAY BOSSES.  THESE CRACKS ARE AT THE INBOARD END OF THE BOSSES.  WE ARE WORKING WITH THE MANUFACTURER TO DETERMINE THE CAUSE OF THE CRACKS.  SUBMITTER RECOMMENDS THESE AREAS BE INSPECTED WITH AN EDDY CURRENT MACHINE AT EACH TIRE CHANGE.
